# SDR R61A2021100100770

- Difficulty date: September 28, 2021
- Submitted: October 1, 2021
- Operation: Air carrier
- Aircraft: N874RW
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000148
- Aircraft time: 34,065 hours, 22,231 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Unit
- Part number: 34002210
- Part serial: 1460
- Condition: Inoperative
- Location: Zone 100
- Part time: 36,894 hours, 23,409 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT ROWS 12 AND 18 INOP WHEN TESTING LIGHTS. "EMER LT BATT FAULT" ON EICAS WHEN EMERGENCY LIGHTS ARE SELECTED. R&R ELPU #4 REF AMM 33-50-01.
